advertisement
Question
Posted by: Anon | 2010/02/22

Breakthrough Bleeding

I am using Ginette as contraception. In the past two months I''ve had breakthrough bleeding
Is this OK?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should have a gynae check-up to see that there is no other reason for the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010/02/24

You should have a gynae check-up to see that there is no other reason for the bleeding.

Best wishes

Reply to gynaedoc
Posted by: Anon | 2010/02/23

Sorry....and I NEVER skip a pill either (too scared I fall pregnant!)

Reply to Anon
Posted by: Anon | 2010/02/23

I forgot to mention that I have been using Ginette for about 8 years now (besides when I was pregnant - daughter is a year old now)

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement